American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Wendy Lowen. A sheaf of Hochschild complexes on quasi-compact opens. Proc. Amer. Math. Soc. 136 (2008) 3045-3050. MR 2407066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Edgar Enochs and Luis Oyonarte. Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002) 1285-1292. MR 1879949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Helmut Lenzing. Hereditary noetherian categories with a tilting complex. Proc. Amer. Math. Soc. 125 (1997) 1893-1901. MR 1423314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. D. Golovin. A finiteness criterion for cohomology of Fréchet-Montel sheaves. Proc. Amer. Math. Soc. 124 (1996) 3541-3544. MR 1372030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerzy Dydak and John Walsh. Sheaves with finitely generated isomorphic stalks and homology manifolds . Proc. Amer. Math. Soc. 103 (1988) 655-660. MR 943100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1